# SDR WI5R2020101400001

- Difficulty date: October 14, 2020
- Submitted: October 14, 2020
- Operation: General aviation
- Aircraft: N81RC
- Make and model: Cessna 525C
- Aircraft serial: 0217
- Aircraft time: 1,313 hours, 909 cycles
- Engine: Wilint FJ444A
- Engine time: 1,313 hours, 909 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW39601
- Condition: Damaged
- Location: Engine
- Part time: 1,313 hours, 909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OPERATOR REPORTED THE NR 1 ENGINE ON N81RC (525C-0217) MADE AN UNUSUAL NOISE DURING ENGINE SPOOL-DOWN.  OPERATOR REPORTED NO ENGINE OPERATIONAL ISSUES, SYMPTOMS, OR OTHER ANOMALIES DURING THE PREVIOUS FLIGHT.  DURING A SUBSEQUENT BORESCOPE INSPECTION PERFORMED BY A LOCAL SERVICE CENTER, THE TECHNICIAN REPORTED SEEING ONE LIBERATED 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE.  THE ENGINE WAS REMOVED AND SENT TO THE REPAIR STATION FOR DISASSEMBLY AND EVALUATION.  DISASSEMBLY OF ENGINE SERIAL NUMBER 211447 CONFIRMED ONE 3RD-STAGE IPC ROTOR BLADE RELEASE AND SECONDARY DAMAGE TO IPC STATOR VANE TRAILING EDGES.
